# SDR DALA2021062903565

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 46,900 hours, 24,022 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665705
- Part serial: A5654RP
- Condition: Misinstalled
- Location: Pax Door
- Part time: 77,914 hours, 35,695 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3161 - IMPROPERLY INSTALLED PASSENGER CREW DOOR 832 INFLATION CABLE OF ESCAPE SLIDE RAFT AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED ESCAPE SLIDE RAFT ON PASSENGER CREW DOOR 832 REF AMDS CARD 2561. (1857038)
